Mathematics

College of Sciences

Works Published in 2016

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2016 journal article

Solving composite monotone inclusions in reflexive Banach spaces by constructing best Bregman approximations from their Kuhn-Tucker set

Journal of Convex Analysis, 23(2), 481–510.

By: P. Combettes & Q. Nguyen

Source: NC State University Libraries
Added: August 29, 2019

2016 journal article

Wave propagation in a 1D fluid dynamics model using pressure-area measurements from ovine arteries

Journal of Mechanics in Medicine and Biology, 16(02), 1650007.

By: C. Battista, D. Bia, Y. Germán, R. Armentano, M. Haider & M. Olufsen

Sources: Crossref, ORCID
Added: August 18, 2019

2016 journal article

On the Seasonal Occurrence and Abundance of the Zika Virus Vector Mosquito Aedes Aegypti in the Contiguous United States

PLoS Currents.

By: A. Monaghan, C. Morin, D. Steinhoff, O. Wilhelmi, M. Hayden, D. Quattrochi, M. Reiskind, A. Lloyd ...

Sources: Crossref, ORCID
Added: July 28, 2019

2016 journal article

Comparison of two detailed models of Aedes aegypti population dynamics

Ecosphere, 7(10), e01515.

By: M. Legros, M. Otero, V. Romeo Aznar, H. Solari, F. Gould & A. Lloyd

Sources: Crossref, ORCID
Added: July 28, 2019

2016 journal article

RandNLA, Pythons, and the CUR for your data problems: Reporting from G2S3 in Delphi

SIAM News, 49(1), 7–8.

By: S. Gallopoulos, P. Drineas, I. Ipsen & M. Mahoney

Source: NC State University Libraries
Added: July 28, 2019

2016 journal article

Hyperbolic Equations with Mixed Boundary Conditions: Shape Differentiability Analysis

Applied Mathematics & Optimization, 76(2), 375–398.

By: L. Bociu & J. Zolésio

Sources: Crossref, ORCID
Added: July 28, 2019

2016 journal article

An efficient grid lattice algorithm for pricing American-style options

International Journal of Financial Markets and Derivatives, 5(1), 36.

By: Z. Liu & T. Pang

Source: Crossref
Added: July 28, 2019

2016 conference paper

Numerical Sparsity Determination and Early Termination

Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation - ISSAC '16. Presented at the the ACM.

By: Z. Hao, E. Kaltofen & L. Zhi

Event: the ACM

Source: Crossref
Added: July 21, 2019

2016 journal article

Solving higher index DAE optimal control problems

Numerical Algebra, Control and Optimization, 6(4), 447–472.

By: S. Campbell & P. Kunkel

Sources: Crossref, ORCID
Added: July 20, 2019

2016 journal article

Asynchronous block-iterative primal-dual decomposition methods for monotone inclusions

Mathematical Programming, 168(1-2), 645–672.

By: P. Combettes & J. Eckstein

Sources: Crossref, ORCID
Added: July 20, 2019

2016 conference paper

Free boundary fluid-elasticity interactions: Adjoint sensitivity analysis

New Trends in Differential Equations, Control Theory and Optimization. Presented at the 8th Congress of Romanian Mathematicians.

By: L. Bociu & K. Martin

Event: 8th Congress of Romanian Mathematicians

Sources: Crossref, ORCID
Added: July 20, 2019

2016 journal article

Build to understand: synthetic approaches to biology

Integrative Biology, 8(4), 394–408.

By: L. Wang, F. Wu, K. Flores, Y. Lai & X. Wang

Source: Crossref
Added: July 20, 2019

2016 journal article

Stochastic approximations and perturbations in forward-backward splitting for monotone operators

Pure and Applied Functional Analysis, 1(1), 13–37.

By: P. Combettes & J. Pesquet

Source: NC State University Libraries
Added: July 10, 2019

2016 chapter

Lattice Theory of the Poset of Regions

In Lattice Theory: Special Topics and Applications (Vol. 2, pp. 399–487).

Sources: Crossref, ORCID
Added: July 1, 2019

2016 chapter

Finite Coxeter Groups and the Weak Order

In Lattice Theory: Special Topics and Applications (Vol. 2, pp. 489–561).

Sources: Crossref, ORCID
Added: July 1, 2019

2016 journal article

Coxeter arrangements in three dimensions

Beiträge Zur Algebra Und Geometrie / Contributions to Algebra and Geometry, 57(4), 891–897.

By: R. Ehrenborg, C. Klivans & N. Reading

Sources: Crossref, ORCID
Added: June 30, 2019

2016 journal article

Lifting Markov bases and higher codimension toric fiber products

Journal of Symbolic Computation, 74, 276–307.

By: J. Rauh & S. Sullivant

Source: Crossref
Added: June 30, 2019

2016 journal article

Pretzel knots with L-space surgeries

The Michigan Mathematical Journal, 65(1), 105–130.

By: T. Lidman & A. Moore

Source: Crossref
Added: June 30, 2019

2016 journal article

Global existence of weak solutions for Burgers-Poisson equation

Journal of Differential Equations, 23(4), 23–46.

By: T. Nguyen & K. Grunert

Source: NC State University Libraries
Added: June 30, 2019

2016 journal article

The compactness estimates for Hamilton Jacobi Equations depending on space

Bulletin of the Institute of Mathematics, Academia Sinica, 11, 63–113.

By: T. Nguyen, F. Ancona & P. Cannarsa

Source: NC State University Libraries
Added: June 30, 2019